Search Results

You are looking at 1 - 10 of 96 items for :

  • General Mathematics x
Clear All
Open access

Andrzej Walendziak

Abstract

In this paper we define strong ideals and horizontal ideals in pseudo-BCH-algebras and investigate the properties and characterizations of them.

Open access

Jianming Zhan and B. Davvaz

generalisation de la notion de groupe, huitieme congres des mathematiciens scandinaves, Stockholm, 1934, 45-59. 25. Molodtsov, D. - Soft set theory-first results, Global optimization, control, and games, III. Comput. Math. Appl., 37 (1999), 19-31. 26. Vougiouklis, T. - Hyperstructures and Their Representations, Hadronic Press Monographs in Mathematics. Hadronic Press, Inc., Palm Harbor, FL, 1994. 27. Yamak, S.; Kazanci, O.; Davvaz, B. - Soft hyperstructure, Comput. Math. Appl, 62 (2011), 797-803. 28. Zhan, J.; Davvaz, B.; Shum, K.P. - A new view of fuzzy

Open access

Ali Soleimani Nasab and Arsham Borumand Saeid

. [9] Figallo A. V., Ram_on G. Z., Saad S., A note on the Hilbert algebras with in_mum, Math. Contemp. 24(2003), 23-37. [10] Gluschankof D., Tilli M., Maximal deductive systems and injective objects in the category of Hilbert algebras, Zeitschrift für mathematische Logik und Grundlagen der Mathematik 34, No.3 (1988), 213-220. [11] Hong S. M., Jun Y. B., On deductive systems of Hilbert algebras, Comm. Korean Math. Soc. 11:3(1996), 595-600. [12] Köhler P., Brouwerian semilattices. Trans. Amer. Math. Soc. Vol.268

Open access

Dana Piciu, Christina Theresia Dan and Florentina Chirteş

References [1] R. Balbes, P. Dwinger, Distributive lattices , University of Missouri Press, Colombia, 1974. [2] K. Blount, C. Tsinakis, The structure of residuated lattices , Internat. J. Algebra Comput. 13(4) (2003) 437-461. [3] D. Buşneag, D. Piciu, Some types of filters in residuated lattices , Soft Computing 18(5) (2014) 825-837. [4] D. Buşneag, D. Piciu, A new approach for classification of filters in residuated lattices , Fuzzy Sets and Systems 260 (2015)121-130. [5] D. Buşneag, D. Piciu, Semi-G- filters, Stonean filters

Open access

F. Forouzesh, E. Eslami and A. Borumand Saeid

foundations of many-valued reasoning, Trends in Logic-Studia Logica Library, 7, Kluwer Academic Publishers, Dordrecht, 2000. 5. Di Nola, A.; Dvurecenskij, A. - Product MV -algebras, G.C. Moisil memorial issue, Mult.-Valued Log., 6 (2001), 193-215. 6. Di Nola, A.; Flondor, P.; Leus¸tean, I. - MV -modules, J. Algebra, 267 (2003), 21-40. 10.1016/S0021-8693(03)00332-6 7. Di Nola, A.; Lettieri, A. - Perfect MV -algebras are categorically equivalent to abelian l-groups, Studia Logica, 53 (1994), 417-432. 10.1007/BF01057937

Open access

M. Murali Krishna Rao and K.R. Kumar

Uni- versity of Szeged (1965) 93-96. [5] H. Lehmer, A ternary analogue of abelian groups, Amer. J. Math. 59 (1932) 329-338. doi: 10.2307/2370997 [6] W.G. Lister, Ternary rings, Trans. Amer. Math. Soc. 154 (1971) 37-55. doi: 10.2307/1995425 [7] M. Murali Krishna Rao, Γ-semirings-I, Southeast Asian Bulletin of Mathematics 19 (1995) 49-54. [8] M. Murali Krishna Rao, Γ-semirings-II, Southeast Asian Bulletin of Mathematics 21 (1997) 281-287. [9] M. Murali Krishna Rao, The Jacobson radical of

Open access

Aiyared Iampan

Abstract

In this paper, we introduce some new classes of algebras related to UP-algebras and semigroups, called a left UP-semigroup, a right UP-semigroup, a fully UP-semigroup, a left-left UP-semigroup, a right-left UP-semigroup, a left-right UP-semigroup, a right-right UP-semigroup, a fully-left UP-semigroup, a fully-right UP-semigroup, a left-fully UP-semigroup, a right-fully UP-semigroup, a fully-fully UP-semigroup, and find their examples.

Open access

Akbar Paad

R eferences [1] C.C. Chang, Algebraic analysis of many valued logics , Trans. Amer. Math. Soc. 88 (1958) 467–490. doi:10.1090/S0002-9947-1958-0094302-9 [2] A. Di Nola, G. Georgescu and A. Iorgulescu, Pseduo BL-algebras Part I , Mult. Val. Logic, 8 (2002) 673–714. [3] A. Di Nola and L. Leustean, Compact representations of BL-algebras , Department of Computer Science, University Aarhus. BRICS Report Series, (2002). [4] M. Haveshki and E. Eslami, n-Fold filters in BL-algebras , Math. Log. Quart. 54 (2008) 178–186. [5] S

Open access

Aurel Diamandescu

Journal of Qualitative Theory Differential Equations, 54, (2009), 1-18 [5] A. Diamandescu, On Ψ-asymptotic stability of nonlinear Lyapunov matrix differential equations, Analele Universităţii de Vest, Timişoara, Seria Matematică - Infomatică, L (1), (2012), 03-25 [6] A. Diamandescu, On the Ψ-strong stability of nonlinear Lyapunov matrix differential equations, to appear [7] A. Diamandescu, On the Ψ-uniform asymptotic stability of a nonlinear Volterra integro-differential system, Analele Universităţii din Timişoara, Seria

Open access

Shapour Heidarkhani and Johnny Henderson

-228. 4. Bonanno, G.; Di Bella, B. - Infinitely many solutions for a fourth-order elastic beam equation, NoDEA Nonlinear Differential Equations Appl., 18 (2011), 357-368. 10.1007/s00030-011-0099-0 5. Bonanno, G.; Marano, S.A. - On the structure of the critical set of non- differentiable functions with a weak compactness condition, Appl. Anal., 89 (2010), 1-10. 10.1080/00036810903397438 6. Bonanno, G.; Molica Bisci, G. - A remark on perturbed elliptic Neumann problems, Stud. Univ. Babe¸s-Bolyai Math., 55 (2010), 17-25. 7